# SDR DALA2024031903486

- Difficulty date: March 14, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 108,233 hours, 15,334 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601. CORRECTIVE ACTION: PERFORMED OPS CHK OF INDICATOR IAW B767-300 AMM 52-11. OPS NML. MEL AND PLACARD REMOVED. A/C OK FOR SVC. (0244602)
